# SDR ASAA2019051829371

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 49,578 hours, 14,534 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AUTO FAIL AND ALTN LIGHTS ON ON PRESSURIZATION PANEL. GROUNDED - YES. PERFORMED RESET PER FIM 21-31-00-810-827, OPS CHECK GOOD, AUTO FAIL AND ALTN LIGHT EXTINGUISHED, NO DEFECTS NOTED.
